The past 2 weeks Jack has received increased amounts and added chemo drugs in hopes to decrease his IgG antibodies that have plateaued. The regimen has really been difficult on his body and mom’s heart. Jack has been experiencing a whole new level of side effects…vomiting, to anxiety, to combative anger, and sadness. It’s really quite awful to watch. Im missing my little pirate attacking with swords and loud “arghs” which now is replaced with a sick little boy on the couch sad, mad, and tired. When he looks at me and his eyes ask “why?” I rub his back and remind him and me that he is a superhero, God’s superhero here on earth attacking monsters. Reminding him how he can now walk with help up stairs, how he runs around the house without coughing and out of breath, how he can go to school without joint pain that makes him sit the entire time,… We know this course is the best, we know its temporary. We pray and ask for your prayers that the next round of labs (in 2 weeks) will show positive results from this heavy, intense course were on. Until those labs come back I’m counting down the minutes till Saturday when his body gets a break.